MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 10G VERTEPORT CEMENT CANNULA (18/PKG); INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)

STRYKER INSTRUMENTS-KALAMAZOO 10G VERTEPORT CEMENT CANNULA (18/PKG); INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Catalog Number 0306410000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not available.
 
Event or Problem Description
It was reported that there was a hair in the sterile packaging.There was no associated procedure.

Brand Name
10G VERTEPORT CEMENT CANNULA (18/PKG)
Common Device Name
INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8591244
Report Number0001811755-2019-01603
Device Sequence Number13952740
Product Code OAR
UDI-Device Identifier37613154511052
UDI-Public37613154511052
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0306410000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1